Mixed finite-element methods for Hamilton-Jacobi-Bellman-type equations

F. A. Milner, Eun-Jae Park

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

The numerical solution of Dirichlet's problem for a second-order elliptic operator in divergence form with arbitrary nonlinearities in the first-and zero-order terms is considered. The mixed finite-element method is used. Existence and uniqueness of the approximation are proved and optimal error estimates in L2 are demonstrated for the relevant functions. Error estimates are also derived in Lq, 2 ≤ q ≤ + ∞.

Original languageEnglish
Pages (from-to)399-412
Number of pages14
JournalIMA Journal of Numerical Analysis
Volume16
Issue number3
DOIs
Publication statusPublished - 1996 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computational Mathematics
  • Applied Mathematics

Cite this